# SDR HALA2017030400045

- Difficulty date: March 4, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 18,386 hours, 2,850 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: 43282690001
- Part serial: 53979
- Condition: Failed
- Location: Fuel Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT TAKING FUEL, FOUND LEFT OUTER TANK INLET VALVE ACTUATOR FAILED.  REMOVED AND REPLACED THE LEFT INLET VALVE ACTUATOR IAW AMM 28-25-57. OPS CHECKED GOOD, OK FOR SERVICE.
